# SDR UPS98227133

- Difficulty date: July 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19314
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Floor Track
- Condition: Corroded
- Location: Bs 568-582
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI SEAT TRACK HAS CORROSION UNDER NUT CLIPS BS 568-582 LBL 25 WL 208.  REPLACED SEAT TRACK EXTRUSION FROM 540 TO 615 PER SRM 53-10-5, 53-10-2, 51-20-151, 51-30-2.
